# SDR FDEA202009302360

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,694 hours, 24,417 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 959 52-70 7383 30SEP20 MEM OPEN U.  RT EMERGENCY DOOR EICAS MESSAGE DURING CRUISE.  PRESSURIZATION APPEARED NORMAL.  SHGN 30SEP20 09:25 MEM U SHGN 30SEP20 09:25 MEM U.  FOUND GAP BETWEEN TARGET AND SENSOR AT NUMBER 3 RT  EMERGENCY EXIT DOOR TO BE TOO SMALL.  REMOVED SHIM MATERIAL TO GET GAP TO 0.14", IAW B757 AMM  52-71-00-5.  STILL NEED TEST TASK 52-71-00-735-053.  PART 30SEP20 10:09 MEM U.  IDENTIFIED PARTS NOSE GEAR UP SENSOR MPN: 284N1641-5 CPN: 3217188  QTY: 2.
